Has anyone else experienced wieght gain (60 lbs. in 2 yrs.) while using Tambocor?

Responses

No responses have yet been posted. Add your response to this question.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'd like to know if Suboxone makes you swell up, gain weight and keeps you from losing weight?

I have been on Suboxone for 2 years and have gain 90 lbs. I started the Medifast Diet 3 months ago along with my husband and while he lost 45 lbs ...

1 answer 10 Oct 2010

How can I gain weight? is there medicine my dr. can give me? I can eat all I want and gain nothing?

im a very active person. i eat 3 meals a day and some small snacks inbetween. i can eat all i want and lose weight. the only way i have ever gained ...

1 answer 5 Jan 2011

Topamax - has anyone lost too much weight taking Topamax and can't put it back on?

I was taking topamax for weight loss ,I was at 199 lbs,within the yr I dropped down to 118,I had stopped taking Topamax I didnt want to lose that ...

3 answers 2 Nov 2011

Amitriptyline - has anyone experienced weight gain?and if so how much?!?

with taking this medication has anyone experienced weight gain,if so how much? I'm so nervous about gaining weight and or 10-30 more lbs.i will ...

1 answer 2 Sep 2012

Does pristiq cause wieght gain?

does the medication pristiq cause wieght gain?

2 answers 26 Aug 2013